Edema and hard lumps in cheeks and surrounding areas 5 months after Juvederm injections and same if not worse in my lips (Photo)

I've had juvaderm injections in my cheek area and in my folds. I also had restayline in my lips. I woke up one morning and one lip was completely swollen. A few days later it was my cheek. A week later my other cheek. And continuous until all areas had lumps and edema. I have had hylauranse injections but now I've more edema. My fave is puffy site swollen and I look awful. I also took several courses of antibiotics but nothing is working. What can I do? I am in Humira has this anything to do with it?

Doctor Answers 1

Swelling months after Juvederm

Thank you for your question juanie14. Juvederm and Restylane are dermal fillers used to enhance the face. Swelling after an injection is normal and can last up to two weeks. If swelling occurs months later, it is unlikely from the filler. If hyaluronidase and antibiotics are used and there is still swelling, it is unlikely from the filler. Humira (adalimumab) is a medication used for a variety of autoimmune disease, many of which can cause swelling. Please consult with your doctor for specific recommendations. Good luck!

Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.